Solvability of generalized nonlinear symmetric variational inequalitites


Adly, Samir ; Oettli, Werner



URL: http://dx.doi.org/10.1017/S0334270000010912
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of the Australian Mathematical Society / B
Volume: 40
Issue number: 3
Page range: 289-300
Place of publication: St. Lucia, Qld
Publishing house: Soc.
ISSN: 0334-2700
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item